# SDR CALA2024061700007

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N37295
- Make and model: Boeing 737-8
- Aircraft serial: 67550
- Aircraft time: 5,079 hours, 1,844 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: M0DREF829977
- Condition: Unknown
- Location: 105
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY (G1) COFFEE MAKER #105 REMOVEDUPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID  MAC RELATED WORK ORDER 000000003107011.  PLACING REMOVED COFFEE MAKER 105 FWD GALLEY ON DIP IAW ECRA 2530-04524 PART 1 ACCOMPLISHED WATER AND C/B SECURED. PERFORM PERM REPAIR PER PART 3 WITHIN 10 DAYS. PLACING REMOVED COFFEE MAKER 105 FWD GALLEY ON DIP IAW ECRA 2530-04524 PART 1 ACCOMPLISHED WATER AND C/B SECURED. PERFORM PERM REPAIR PER PART 3 WITHIN 10 DAYS CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED CONTROL #:SOURCE DOCUMENT: ECRA 2530-04.  ECRA 2530-04524 REMOVED AND REPLACED COFFEEMAKER REF LP8191667 .  CANNOT SIGN OFF DIP AT THIS TIME,  AWAITING SDR FORM APPROVAL PENDING ENGINEERING.  UPDATED LOG PAGE WITH SDR COMPONENT DETAILS. THIS SHOULD NOT BE A SDR REPORTABLE, BUT UNABLE TO DOWNGRADENOT SDR REPORTABLE CRITERIA. CLEARING DIP AS CORRECTED.TOMC BMK
